# SDR SIMA20140213003

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,158 hours, 17,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Ax
- Part number: D42
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRASH AX MISSING.  REPLACED MISSING AX AS REQUIRED.
